# SDR DALA2021042202343

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,163 hours, 42,759 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 .A. CORROSION AND SCRATCHES WERE FOUND ON HOLE #9 ON SKIN AND FITTING AT 9 O?CLOCK POSITION, SCRATCHES AND CORROSION WERE FOUND ON HOLE #10 ON SKIN AT 5 O?CLOCK POSITION PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00285: HOLES # 9 AND # 10 WERE REAMED TO FIRST OVERSIZE WITH DIAMETER PER CARD, AND (VT) GVI AND (ET) HFEC INSPECTION WAS ACCOMPLIHSED ON HOLES #9 AND #10. NO ADDITIONAL DAMAGES WERE FOUND PER CARD (1788446)
